| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
11/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -7.00/4.0/089 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The patient experienced excessive vaulting and elevated intraocular pressure without pupil block.On (b)(6) 2023 the lens was exchanged with a shorter length lens and this resolved the problem.The cause of the event was reported as the device.
Additional Manufacturer Narrative
H6: device code: 1494, off-label use, acd < 3.0mm.Claim#: (b)(4).